staple
With cedram.org

Search the site

Table of contents for this issue | Previous article | Next article
Shoichi Nakajima
On Gauss sum characters of finite groups and generalized Bernoulli numbers
Journal de théorie des nombres de Bordeaux, 7 no. 1 (1995), p. 143-154, doi: 10.5802/jtnb.137
Article PDF | Reviews MR 1413573 | Zbl 0848.11052

Bibliography

[1] C. Chevalley and A. Weil, Über das Verhalten der Integrale erster Gattung bei Automorphismen des Funktionenkörpers, Abh. Math. Sem. Hamburg Univ. 10 (1934), 358-361, A. Weil: Collected Papers, vol. I, 68-71.  Zbl 0009.16001 |  JFM 60.0098.01
[2] H. Feldmann, Über das Verhalten der Modulfunktionen von Primzahlstufe bei beliebigen Modulsubstitutionen, Abh. Math. Sem. Hamburg Univ. 8 (1931), 323-347.  Zbl 0002.19804 |  JFM 57.0445.01
[3] R. Hartshorne, Algebraic Geometry, Springer Verlag, New York-Heidelberg -Berlin, 1977.  MR 463157 |  Zbl 0367.14001
[4] K. Hashimoto, Representations of the finite symplectic group Sp(4, Fp) in the spaces of Siegel modular forms, Contemporary Math. 53 (1986), 253-276.  Zbl 0592.10024
[5] H. Hasse, Vorlesungen über Zahlentheorie, zweite Auflage, Springer Verlag, Berlin-Gottingen- Heidelberg-New York, 1964.  MR 188128
[6] E. Hecke, Mathematische Werke, zweite Auflage, Vandenhoeck & Ruprecht, Göttingen, 1970.  MR 371577 |  Zbl 0205.28902
[7] H. Joris, On the evaluation of Gaussian sums for non-primitive Dirichlet characters, L'enseignement math. 23 (1977), 13-18.  MR 441888 |  Zbl 0352.10018
[8] D.L. McQuillan, A generalization of a theorem of Hecke, Amer. J. Math. 84 (1962), 306-316.  MR 141644 |  Zbl 0114.02503
[9] S. Nakajima, Galois module structure of cohomology groups for tamely ramified coverings of algebraic varieties, J. Number Theory 22 (1986), 115-123.  MR 821138 |  Zbl 0602.14017
[10] S. Nakajima, Action of finite groups on the holomorphic differentials of Riemann surfaces and the class numbers of imaginary quadratic fields, Reports of Number Theory Symposium, Osaka in Japanese (1989), 37-42.
[11] H. Saito, On the representation of SL2 (Fq) in the space of Hilbert modular forms, J. Math. Kyoto Univ. 15 (1975), 101-128. Article |  MR 384706 |  Zbl 0305.10022
[12] J.-P. Serre, Linear Representations of Finite Groups, Springer Verlag, Berlin Heidelberg- New York, 1977.  MR 450380 |  Zbl 0355.20006
[13] K. Shih, On the construction of Galois extensions of function fields and number fields, Math. Ann. 207 (1974), 99-120.  MR 332725 |  Zbl 0279.12102
[14] H. Spies, Die Darstellung der inhomogenen Modulargruppe mod qn durch die ganzen Modulformen gerader Dimension, Math. Ann. 111 (1935), 329-354.  MR 1512999 |  Zbl 0012.10101 |  JFM 61.0110.03
[15] L.C. Washington, Introduction to cyclotomic fields, Springer Verlag, New York-Heidelberg -Berlin, 1982.  MR 718674 |  Zbl 0484.12001
[16] A. Weil, Über Matrizenringe auf Riemannschen flächen und den Riemann-Rochschen Satz, Abh. Math. Sem. Hamburg Univ. 11 (1935), 110-115, A. Weil: Collected Papers, I,80-85.  Zbl 0011.12203 |  JFM 61.0123.01
[17] S.H. Weintraub, PSL2(Zp) and the Atiyah-Bott fixed-point theorem, Houston J. Math. 6 (1980), 427-430. '  MR 597780 |  Zbl 0463.10016